Multiplicative-error models with sample selection - Sciences Po Access content directly
Journal Articles Journal of Econometrics Year : 2015

Multiplicative-error models with sample selection

Koen Jochmans
  • Function : Author
  • PersonId : 962567


This paper presents a simple approach to deal with sample selection in models with multiplicative errors. Models for non-negative limited dependent variables such as counts fit this framework. The approach builds on a specification of the conditional mean of the outcome only and is, therefore, semiparametric in nature. GMM estimators are constructed for both cross-section data and for panel data. We derive distribution theory and present Monte Carlo evidence on the finite-sample performance of the estimators.

Dates and versions

hal-03392990 , version 1 (21-10-2021)



Koen Jochmans. Multiplicative-error models with sample selection. Journal of Econometrics, 2015, 184 (2), pp.315 - 327. ⟨10.1016/j.jeconom.2014.09.011⟩. ⟨hal-03392990⟩
11 View
0 Download



Gmail Facebook X LinkedIn More